Dec 10, 2005
whats the best medicine or supplement to cure yellowish eyes.im hepa b pt .
| Response from Dr. McGovern
You need to see your physician as soon as possible about this complaint. Yellow eyes can be associated with new acute hepatitis or can be a serious signal in someone with chronic liver disease.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Getting A Tattoo Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
- Red Eyes After Sucking Penis Worried I Have HIV
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.